Edinburgh Research Explorer

Eulerian field-theoretic closure formalisms for fluid turbulence

Research output: Contribution to journalArticlepeer-review

Standard

Eulerian field-theoretic closure formalisms for fluid turbulence. / Berera, Arjun; Salewski, Matthew; McComb, W. D.

In: Physical Review E - Statistical, Nonlinear and Soft Matter Physics, Vol. 87, No. 1, 013007, 07.01.2013, p. -.

Research output: Contribution to journalArticlepeer-review

Harvard

Berera, A, Salewski, M & McComb, WD 2013, 'Eulerian field-theoretic closure formalisms for fluid turbulence', Physical Review E - Statistical, Nonlinear and Soft Matter Physics, vol. 87, no. 1, 013007, pp. -. https://doi.org/10.1103/PhysRevE.87.013007

APA

Berera, A., Salewski, M., & McComb, W. D. (2013). Eulerian field-theoretic closure formalisms for fluid turbulence. Physical Review E - Statistical, Nonlinear and Soft Matter Physics, 87(1), -. [013007]. https://doi.org/10.1103/PhysRevE.87.013007

Vancouver

Berera A, Salewski M, McComb WD. Eulerian field-theoretic closure formalisms for fluid turbulence. Physical Review E - Statistical, Nonlinear and Soft Matter Physics. 2013 Jan 7;87(1):-. 013007. https://doi.org/10.1103/PhysRevE.87.013007

Author

Berera, Arjun ; Salewski, Matthew ; McComb, W. D. / Eulerian field-theoretic closure formalisms for fluid turbulence. In: Physical Review E - Statistical, Nonlinear and Soft Matter Physics. 2013 ; Vol. 87, No. 1. pp. -.